Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 12, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 26, 2013, 4:19 AM EDT for 96 counties in Georgia. It took effect at Mar 27, 2013, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2013, 4:19 AM EDT (08:19 UTC)
- In effect from
- Mar 27, 2013, 2:00 AM EDT
- Expired
- Mar 27, 2013, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459 WWUS72 KFFC 260819 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 AM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261630- /O.NEW.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/ /O.CON.KFFC.FZ.W.0011.000000T0000Z-130326T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 419 AM EDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY. * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS WITH UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...THROUGH 10 AM THIS MORNING AND FROM 2 AM TO 10 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
5 follow-up statements
825 WWUS72 KFFC 261402 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 AM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262215- /O.EXP.KFFC.FZ.W.0011.000000T0000Z-130326T1400Z/ /O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1002 AM EDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING... * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE UPPER 30S. * TIMING...2 AM TO 10 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
906 WWUS72 KFFC 261927 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270330- /O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 327 PM EDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...2 AM TO 10 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
802 WWUS72 KFFC 270214 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1014 PM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271400- /O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1014 PM EDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...2 AM TO 10 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
208 WWUS72 KFFC 270833 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 433 AM EDT WED MAR 27 2013 GAZ001>009-011>016-019>023-030>032-041-271645- /O.NEW.KFFC.FZ.W.0013.130328T0600Z-130328T1400Z/ /O.CON.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 433 AM EDT WED MAR 27 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY. * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA THIS MORNING. PORTIONS OF NORTHERN GEORGIA OVERNIGHT WEDNESDAY AND EARLY THURSDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...THROUGH 10 AM THIS MORNING. FROM 2 AM TO 10 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113- 271400- /O.CON.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/ BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE...VIDALIA 433 AM EDT WED MAR 27 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...THROUGH 10 AM. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
138 WWUS72 KFFC 271403 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 AM EDT WED MAR 27 2013 GAZ001>009-011>016-019>023-030>032-041-272215- /O.EXP.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/ /O.CON.KFFC.FZ.W.0013.130328T0600Z-130328T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA 1003 AM EDT WED MAR 27 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... * LOCATIONS...PORTIONS OF NORTH GEORGIA THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * TIMING...FROM 2 AM TO 10 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113- 271515- /O.EXP.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/ BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN... LUMPKIN...AMERICUS...CORDELE...VIDALIA 1003 AM EDT WED MAR 27 2013 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... FREEZE WARNING FOR ALL OF NORTH AND CENTRAL GEORGIA HAS EXPIRED AT 10 AM EDT THIS MORNING. TEMPERATURES WARMED ABOVE FREEZING FOR MOST AREAS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 26, 1:51 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 26, 1:51 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 151 AM EDT TUE MAR 26 2013 .PREV DISCUSSION... /ISSUED 1022 PM EDT MON MAR 25 2013/ UPDATE... WITH STRATO-CU DECK PERSISTING ACROSS NORTH GA AND SOME FLURRIES BEING OBSERVED VIA NORTH GEORGIA WEBCAMS AND SOME ASOS LOCATIONS EVEN INCLUDING ATL STILL AHEAD OF UPPER SHORTWAVE AXIS...HAVE ADJUSTED POP AND WX TONIGHT TO EXTEND A BIT FARTHER SOUTHWARD NEAR THE ATLANTA METRO AREA AND P-TYPE HAS BEEN ALL LIGHT SNOW TO FLURRIES. THIS IS SUPPORTED WITH MODEL SOUNDING ANALYSIS AS WELL. BASED ON CURRENT TEMP TRENDS...STILL THINKING NORTHEAST PORTION WILL BE THE MAIN AREA FOR ANY LIGHT ACCUMULATIONS OF HALF AN INCH OR LESS WHEREAS JUST A LIGHT DUSTING TO TRACE WILL BE POSSIBLE ELSEWHERE. HAVE THEREFORE MAINTAINED CURRENT SPECIAL WEATHER STATEMENT IMPACT LOCATION IN FAR NORTHEAST FOR ANY SLICK ROADWAYS. OBSERVED 10-HR FUELS MADE IT DOWN TO NEAR 8 PERCENT IN PORTIONS OF CENTRAL GEORGIA EARLY THIS EVENING. THIS COUPLED WITH PROGGED WINDS HAS WARRANTED A FIRE DANGER STATEMENT FOR TUESDAY AFTERNOON INTO EVENING ACROSS MUCH OF CENTRAL GEORGIA. MORE DETAILS ARE INCLUDED BELOW IN UPDATED FIRE WEATHER SECTION. OTHERWISE FORECAST IS ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 748 PM EDT MON MAR 25 2013/ PREV DISCUSSION... /ISSUED 348 PM EDT MON MAR 25 2013/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... BROAD UPPER TROUGH CONTINUES OVER THE OHIO VALLEY AREA WITH CLOSED UPPER LOW MOVING ACROSS THE APPALACHIANS TO THE MID ATLANTIC OVERNIGHT. ANOTHER SHORT WAVE MOVING THROUGH THE TROUGH TONIGHT SHOULD KEEP CLOUDS AND A CHANCE OF WINTER PRECIPITATION OVER PORTIONS OF NORTH GA TONIGHT AND EARLY TUESDAY. MOISTURE DIMINISHES ON TUESDAY SO WILL DECREASE POPS DURING THE DAY. WITH COLD AIR IN PLACE...MORE SNOW CAN BE EXPECTED OVER AREAS NORTH OF ATLANTA TO ATHENS TONIGHT INTO TUESDAY MORNING. HIGHER ELEVATIONS COULD SEE UP TO ONE HALF INCH TOTAL ACCUMULATION MAINLY AFTER MIDNIGHT INTO TUESDAY MORNING. FOR NOW...WILL ISSUE AN SPS FOR THIS EVENT. WINDS SHOULD BE DIMINISHING THIS EVENING AND WILL PROBABLY LET THE WIND ADVISORY EXPIRE. CONTINUED NORTHWEST FLOW AND COLD ADVECTION SHOULD KEEP TEMPERATURES ON THE COLD SIDE OF NORMAL THROUGH TUESDAY NIGHT. A FREEZE WATCH MAY BE IN ORDER FOR TUESDAY NIGHT...HOWEVER WILL LET THE NEXT SHIFTS TAKE ANOTHER LOOK. MAV/MET NUMBERS ARE CLOSE AND HAVE MADE ONLY A FEW TWEAKS...MOSTLY TOWARD THE COOLER NUMBERS. HOWEVER...CLOUDS EXPECTED TO LINGER OVERNIGHT ACROSS THE NORTH MAY AFFECT SOME OF THE LOWS IN THAT AREA. 41 LONG TERM /WEDNESDAY THROUGH MONDAY/... DRY DAY CONTINUING FOR WEDNESDAY WITH HIGH TEMPERATURES RUNNING 13-16 DEGREES BELOW NORMAL. FAVORED A LITTLE LOWER THAN GUIDANCE AS GUIDANCE HAS BEEN RUNNING WARM. TWEAKED POPS UP A BIT SUNDAY/SUNDAY NIGHT. INSTABILITY STILL TOO LIMITED FOR SIGNIFICANT CONVECTION. BDL FIRE WEATHER... WITH 10 HOUR FUELS HAVING DRIED TO NEAR 8 PERCENT ACROSS PORTIONS OF CENTRAL GEORGIA BY EARLY MONDAY EVENING... ADDITIONAL DRYING IS EXPECTED TO OCCUR MAINLY SOUTH OF THE CLOUD DECK TUESDAY. SUCH FUELS COMBINED WITH FORECAST WINDS OF 15 TO 20 MPH GUSTING UP TO 30 MPH HAS WARRANTED A FIRE DANGER STATEMENT ACROSS MUCH OF CENTRAL GEORGIA TUESDAY AFTERNOON INTO THE EVENING. AFTERNOON RH VALUES LOOK TO DROP TO AROUND 25 PERCENT FOR ONLY A COUPLE HOURS...HOWEVER FUTURE UPDATES TO THE FORECAST MAY RESULT IN SOME ADJUSTMENTS. FOR WEDNESDAY... WHILE WINDS SHOULD BE LIGHTER THAN TUESDAY...THE FORECAST AFTERNOON RH WILL NEED TO MONITORED AS VALUES LOOK TO BE SLIGHTLY LOWER AND MAY ALSO REACH HIGH FIRE DANGER THRESHOLDS. BAKER && .AVIATION... 06Z UPDATE... SHORTWAVE CONTINUES TO MOVE ACROSS THE SE STATES EARLY THIS MORNING. MID LEVEL CLOUDS WITH A FEW FLURRIES WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS. CIGS SHOULD REMAIN WELL ABOVE 3KFT. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 29 56 31 / 20 0 0 0 ATLANTA 49 29 54 35 / 20 0 0 0 BLAIRSVILLE 44 30 47 27 / 30 0 0 0 CARTERSVILLE 48 28 54 30 / 20 0 0 0 COLUMBUS 52 29 59 37 / 5 0 0 0 GAINESVILLE 49 31 52 34 / 20 0 0 0 MACON 54 28 57 33 / 5 0 0 0 ROME 48 27 53 30 / 20 0 0 0 PEACHTREE CITY 51 25 55 30 / 10 0 0 0 VIDALIA 56 34 59 37 / 5 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Mar 25, 6:00 PM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 PM EDT MON MAR 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 PM EDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... .HAZARDS... SNOW ACCUMULATIONS OF LESS THAN 1 INCH POSSIBLE OVER THE NORTHEAST GEORGIA MOUNTAIN COUNTIES TONIGHT. FREEZING TEMPERATURES EXPECTED FOR MOST OF NORTH AND CENTRAL GEORGIA TONIGHT. GUSTY WINDS WILL CONTINUE ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING. .DISCUSSION... AN UPPER TROUGH AND ASSOCIATED MOISTURE WILL BRING ISOLATED TO SCATTERED SNOW SHOWERS AND FLURRIES ACROSS FAR NORTH GEORGIA TONIGHT WITH LITTLE OR NO ACCUMULATIONS EXPECTED IN MOST AREAS...HOWEVER A DUSTING OF LESS THAN 1 INCH IS POSSIBLE OVER THE NORTHEAST GEORGIA MOUNTAINS. PLEASE SEE OUR SPECIAL WEATHER STATEMENT /ATLSPSFFC/ FOR FURTHER DETAILS. FREEZING TEMPERATURES CAN BE EXPECTED FOR MUCH OF THE AREA TONIGHT WITH LOWS IN THE MID 20S TO LOWER 30S. PLEASE REFER TO OUR FREEZE WARNING /ATLNPWFFC/ FOR MORE INFORMATION. A STRONG PRESSURE GRADIENT WILL CAUSE SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH THIS EVENING. WINDS WILL DIMINISH TO 5 TO 15 MPH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... GUSTY WINDS CAN BE EXPECTED AGAIN ON TUESDAY. ALSO...LIGHT SNOW WILL BE POSSIBLE OVER THE NORTHEAST GEORGIA MOUNTAINS TUESDAY MORNING. FREEZING TEMPERATURES WILL BE POSSIBLE EACH MORNING WEDNESDAY... THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:50 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 43 hr |
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.